# SDR SWAA2023052552194

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 52,153 hours, 31,318 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE LOOSE<[01] TIGHTENED R2 DOOR ASSIST HANDLE PER AMM 52-41-31
